# SDR COM11794

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Part number: MS33201
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKERS ARE TRIPPED.  RESET CIRCUIT BREAKERS AND SYSTEM TEST NORMAL.
